ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules
  Product ID: 117025

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

Product ID: 117025
$10.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Demazin Cold + Flu + Cough Day + Night 48 Capsules

About Demazin


Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes.

Demazin
Range

Demazin Cold + Flu + Cough Day + Night 48 Capsules

When
colds and flu strike, trust the Demazin range of effective cold and flu
products to relieve your family's cold and flu symptoms.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin
is a well known, effective brand sold only in pharmacies and which has been
treating Aussie families sinus, cold and flu symptoms for over 50 years.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin Cold + Flu + Cough Day + Night Capsules - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

8 symptom cold & flu relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny nose, sore throat, headache.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin Vapourising Patches provide up to 8 hours of natural soothing vapours.


Demazin Chest Rub Stick
• Natural decongestant containing essential oils including peppermint and eucalyptus
• Natural butters, and beeswax
• Hands free - No mess, No fuss
• Petroleum free

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin
has a range of products designed to provide children as young as 2 years old
with relief from the symptoms of cold and flu. They are made with ingredients
to help relieve symptoms like congestion and cough while supporting the
immune health.

General Information

Cold & flu + cough Day + Night provides effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.
Immune Defence with herbs used in traditional Western herbal medicine to enhance healthy immune function and reduce the severity of common cold and flu symptoms.

Cold & flu + cough Day + Night:
Temporary relief from cold & flu symptoms including: headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Immune Defence
Uses:
Supports immune system to help fight illness. Formulated with herbs traditionally used in Western herbal medicine to enhance healthy immune function & reduce the severity of cold and flu symptoms. Cold & Flu? DDDemazin gets it done.

Boxed Contents: Cold & flu + Cough Day + Night 24 Capsules (24s) + Immune Defence Soft Gel Capsules (10s)

Size: 34 Capsules

KEY FEATURES

• Day + Night Cold & Flu + Cough relief
• 8 Symptom Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny noes, sore throat, headache
• Immune Defence with 7 active ingredients - with herbs traditionally used in Western herbal medicine

Warnings

Cold & Flu + Cough Day + Night
Do not use: In children under 12 years

- For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor

- If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist.

Ask your doctor before use if you:
- Have high blood pressure
- Have heart problems
- Are taking antidepressants
- Are pregnant, think you are pregnant or breastfeeding.

Whilst using this medicine: Keep to the recommended dose. If symptoms persist, see your doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 131 126,) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. Phenylephrine may cause sleeplessness.

Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contains lactose.

Immune Defence
Do not use in children under 12 years without medical advice. Contains sulfites.

CAUTION

Pharmacy Medicine
Keep out of reach of children

Ingredients

Active Ingredients: Cold & Flu + Cough Day + Night
Each day capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Phenylephrine hydrochloride 5 mg.
Each night capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Chlorphenamine maleate 2 mg.

Immune Defence
Each capsule contains: Ascorbic acid (Vitamin C) 250 mg, Zinc sulfate monohydrate 33.3 mg, equiv. Zinc 12 mg, Garlic Oil 833 micrograms, Echinacea purpurea (Echinacea) extract equiv. dry herb 4g, Zingiber officinale (Ginger) extract equiv. dry rhizome 500 mg, Glycyrrhiza glabra (Liquorice) extract equiv. dry rhizome 500 mg, Salix alba (Willow) extract equiv dry bark 1.2 g.

Contains: Cold & Flu + Cough Day + Night capsules
Contains lactose.

Immune Defence soft gel capsules
Contains sulfites.

Allergen Contains: Lactose

Directions

Cold & Flu + Cough Day + Night
Direction for use
Age
Adults and children 12 years and over

How much
2 Day Capsules

How often
Every 4-6 hours

Max daily dose
6 Day capsules in 24 hours

Cold & Flu + Cough Day + Night
Age
Adults and children 12 years and over

How much
2 Night Capsules

How often
At bedtime, as necessary

Max daily dose
2 Night capsules in 24 hours

Immune Defence
Directions for use
Adults & children 12 years and over: Take 1 capsule daily with food. Take your daily Immune Defence capsule with your first Demazin Cold & Flu + Cough Day capsule dose.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Good Price Usually use Claratyne but these work the same…for me it cost and whichever is best price on day
Date published: 2022-08-21
Rated 4 out of 5 by from Comfort is great Definitely made me comfortable
Date published: 2022-11-17
  • y_2024, m_3, d_4, h_8
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_2, bvpage2n
  • co_hasreviews, tv_2, tr_6
  • loc_en_AU, sid_117025, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT